Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 283, NWS Pittsburgh, PA

August 13, 2021Allegheny County, Armstrong County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 13, 2021, 7:42 PM EDT for Allegheny County, Armstrong County, Westmoreland County, Pennsylvania. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2021, 7:42 PM EDT (23:42 UTC)
Expired
Aug 13, 2021, 8:30 PM EDT
In force
48 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Armstrong County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 36 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 7:45 PM EDTTSTM WND DMGSpringdale, PAREPORT OF SEVERE LARGE TREE LIMBS LOST IN SPRINGDALE TOWNSHIP.
Aug 13, 7:58 PM EDTTSTM WND DMGLower Burrell, PAREPORT OF MULTIPLE TREES AND POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 4:46 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1595 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WUUS51 KPBZ 132342
SVRPBZ
PAC003-005-129-140030-
/O.NEW.KPBZ.SV.W.0283.210813T2342Z-210814T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
742 PM EDT Fri Aug 13 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Allegheny County in southwestern Pennsylvania...
  Northwestern Westmoreland County in southwestern Pennsylvania...
  Western Armstrong County in west central Pennsylvania...

* Until 830 PM EDT.

* At 742 PM EDT, a severe thunderstorm was located over Verona, or
  over Penn Hills, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Pittsburgh, Penn Hills, Monroeville, Shaler Township, Plum, West
  Mifflin, Baldwin, Murrysville, Hampton Township, Wilkinsburg, New
  Kensington, and Lower Burrell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4038 7999 4062 7998 4068 7958 4052 7970
      4043 7970 4040 7973 4039 7976 4036 7977
TIME...MOT...LOC 2342Z 267DEG 34KT 4050 7980 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RACKLEY
2 follow-up statements
575 
WWUS51 KPBZ 140001
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
801 PM EDT Fri Aug 13 2021

PAC003-005-129-140030-
/O.CON.KPBZ.SV.W.0283.000000T0000Z-210814T0030Z/
Allegheny PA-Westmoreland PA-Armstrong PA-
801 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN ALLEGHENY...NORTHWESTERN WESTMORELAND AND WESTERN
ARMSTRONG COUNTIES...

At 801 PM EDT, a severe thunderstorm was located over Lower Burrell,
or near Vandergrift, moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Pittsburgh, Penn Hills, Shaler Township, Plum, Murrysville, Hampton
Township, New Kensington, Lower Burrell, Harrison Township, O'hara
Township, Oakmont, and Fox Chapel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4046 7987 4054 7998 4062 7998 4068 7958
      4052 7970 4047 7970
TIME...MOT...LOC 0001Z 241DEG 26KT 4061 7969 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RACKLEY
252 
WWUS51 KPBZ 140013
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
813 PM EDT Fri Aug 13 2021

PAC003-005-129-140030-
/O.CON.KPBZ.SV.W.0283.000000T0000Z-210814T0030Z/
Allegheny PA-Westmoreland PA-Armstrong PA-
813 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN ALLEGHENY...NORTHWESTERN WESTMORELAND AND WESTERN
ARMSTRONG COUNTIES...

At 812 PM EDT, a severe thunderstorm was located over Leechburg, or
near Vandergrift, moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
New Kensington, Lower Burrell, Harrison Township, Tarentum, Natrona
Heights, Brackenridge, and West Leechburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4053 7969 4064 7982 4065 7981 4068 7958
TIME...MOT...LOC 0012Z 245DEG 23KT 4065 7961 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RACKLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:56 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 13, 4:56 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
456 PM EDT Fri Aug 13 2021

.SYNOPSIS...
Warmth, humidity, and periodic showers and thunderstorms
can be expected until cold frontal passage late tonight.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch has been issued for the region with no
changes to the discussion issued just a bit ago...

Buoyancy remains quite notable this afternoon, but very little
convection has formed in the region so far owing to subsidence in the
wake of a morning mesoscale convective vortex (MCV). A second such
MCV is approaching swrn OH, which will increase broad lift across the
OH Valley late this afternoon and evening while abundant afternoon
sunshine will help with airmass recovery. In truth, very little
recovery appears to be needed, since a RAOB launched at 20Z indicates
minimal CINH remaining amid moderate CAPE and DCAPE sufficient for
severe downbursts.

Scattered strong to severe storms capable of damaging wind gusts are
forming at this time as the wrn OH MCV approaches, with increasing
coverage as a cold front impinges on the area. Given prior rainfall,
flash flooding also may be a concern. Prior discussion follows...

Broken record forecast continues with scattered storms expected to
develop again this afternoon and tonight with the passage of a cold
front. Convection has largely been contained by warmer air aloft but
eventually will begin to fire as convective temperatures are met and
an upstream MCV apparent in latest satellite imagery begins to have
an impact later this afternoon. CAMs continue to have difficulty but
overall the severe threat remains, with MLCAPE near 2000J/KG, 25kts
effective shear, and sufficient dry air aloft. Damaging winds are the
primary threat. Flooding is also a concern, especially for areas
that observed a lot of rain during yesterday's convection. One hour
FFG values are 1-1.5" in areas of SW PA...lower in metro areas. The
trough axis will pass through late tonight and drag the surface cold
front southeastward. Until the trough and surface boundary pass, the
risk for showers and storms continues.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
A lingering shower or storm is possible in the southeast Saturday
morning until the front finally exits. Conditions will quickly
improve Saturday, with decreasing cloud cover and much more
comfortable conditions.

Broad high pressure will settle in on Sunday. Expect sunshine through
high clouds with near seasonable temperatures and comfortable
conditions.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The western side of the high will move into the area on Monday and
Tuesday allowing warm and moist air to once again flow back into the
region. This will bring active weather to the region for the later
part of the extended period.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR should prevail until the approach of a cold front, with
scattered thunderstorms developing from mid to late afternoon
through this evening. Local MVFR/IFR restrictions may be realized in
convective activity in conjunction with strong to severe storms
capable of producing damaging wind gusts.

MVFR/IFR cigs will then settle across the region once the cold front
arrives tonight, provided excess llvl moisture and cooling aloft,
with scattered showers lingering through dawn Saturday. The FROPA
should finally be denoted by a nwly wind shift, with gradual cig
improvement to VFR toward midday.

.Outlook... Gradual improvement to VFR is expected under building
high pressure Saturday, with favorable flight conditions expected to
persist into Sunday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

Update...Kramar
Hazardous weather outlook, Aug 13, 5:13 PM EDT, 2 hours 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Pittsburgh PA
513 PM EDT Fri Aug 13 2021

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031-
073>076-WVZ001>004-012-021-509>514-142115-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
513 PM EDT Fri Aug 13 2021

...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Additionally, flash flooding will be possible from any storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-015-016-142115-
Mercer-Venango-Forest-Clarion-Jefferson PA-
513 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for northwest Pennsylvania and
western Pennsylvania.

.DAY ONE...Tonight.

Isolated severe storms will be possible this afternoon and evening.
the main threat will be damaging wind gusts. Storms also will be
capable of producing heavy downpours which could cause localized
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Kramar

In the hours before

Local storm report, Aug 13, 7:03 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
703 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     1 SE HORTON             40.15N  80.89W
08/13/2021                   BELMONT            OH   911 CALL CENTER

            REPORT OF NUMEROUS TREES DOWN IN THE AREA. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER PBZ2102200

JF
Special weather statement, Aug 13, 7:12 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
712 PM EDT Fri Aug 13 2021

PAZ014-015-022-132345-
Armstrong PA-Butler PA-Clarion PA-
712 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of east central Butler,
west central Armstrong and southwestern Clarion Counties through 745
PM EDT...

At 712 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Shanor-Northvue, or 9 miles northeast of Butler,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
Rimersburg, Chicora, East Brady, Sligo, Bruin, Petrolia, Karns City,
Fairview, Hooker, and Templeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Pennsylvania.

&&

LAT...LON 4090 7985 4103 7984 4112 7948 4084 7945
TIME...MOT...LOC 2312Z 261DEG 17KT 4096 7976

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RACKLEY
Local storm report, Aug 13, 7:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
728 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     IMPERIAL                40.45N  80.24W
08/13/2021                   ALLEGHENY          PA   NWS EMPLOYEE

            NUMEROUS LARGE TREES DOWN ON GRANDVIEW AND GREGG LANE

&&

EVENT NUMBER PBZ2102201

098
Local storm report, Aug 13, 7:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
732 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     2 NW BUZZ               39.81N  80.35W
08/13/2021                   GREENE             PA   911 CALL CENTER

            REPORT OF TREE BLOCKING TOMS RUN ROAD NEAR INTERSECTION
            OF GRINNAGE RUN ROAD.

0619 PM     TSTM WND DMG     NINEVEH                 39.96N  80.31W
08/13/2021                   GREENE             PA   911 CALL CENTER

            REPORT OF TREE DOWN IN MORRIS TOWNSHIP.

0701 PM     TSTM WND DMG     BEAVER FALLS            40.76N  80.32W
08/13/2021                   BEAVER             PA   911 CALL CENTER

            TREES AND WIRES DOWN

0705 PM     TSTM WND DMG     WEST NEWTON             40.21N  79.77W
08/13/2021                   WESTMORELAND       PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN ROSTRAVER TWP

&&

EVENT NUMBER PBZ2102202
EVENT NUMBER PBZ2102203
EVENT NUMBER PBZ2102204
EVENT NUMBER PBZ2102205

JF
Local storm report, Aug 13, 7:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
737 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     MOUNT PLEASANT          40.18N  80.80W
08/13/2021                   JEFFERSON          OH   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN ACROSS THE COUNTY.
            LOCATION AND TIME ESTIMATED BASED ON RADAR.

0648 PM     TSTM WND DMG     SMITHFIELD              40.27N  80.78W
08/13/2021                   JEFFERSON          OH   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN ACROSS THE COUNTY.
            LOCATION AND TIME ESTIMATED BASED ON RADAR.

0650 PM     TSTM WND DMG     NEW ALEXANDRIA          40.29N  80.68W
08/13/2021                   JEFFERSON          OH   911 CALL CENTER

0701 PM     TSTM WND DMG     STEUBENVILLE            40.37N  80.65W
08/13/2021                   JEFFERSON          OH   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN ACROSS THE COUNTY.
            LOCATION AND TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER PBZ2102206
EVENT NUMBER PBZ2102207
EVENT NUMBER PBZ2102208
EVENT NUMBER PBZ2102209

JF
Local storm report, Aug 13, 7:42 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
742 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     1 NNW GAYLY             40.46N  80.15W
08/13/2021                   ALLEGHENY          PA   SOCIAL MEDIA

            REPORT OF A 40FT TREE DOWN NEAR BELLVIEW CIRCLE.

&&

EVENT NUMBER PBZ2102210

JF

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:36 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Beaver, Butler, Washington, Westmoreland3 hr
Aug 12, 8:39 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington51 min
Aug 12, 8:58 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Indiana, Washington, Westmoreland41 min
Aug 12, 9:57 PM EDTFlash Flood WarningPBZFayette, Washington, Westmoreland2 hr
Aug 12, 10:10 PM EDTSpecial Weather StatementPBZFayette35 min
Aug 12, 10:32 PM EDTAreal Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Aug 12, 11:43 PM EDTAreal Flood WarningPBZAllegheny, Armstrong, Beaver, Butler, Washington92 min
Aug 13, 12:17 AM EDTAreal Flood WarningPBZFayette, Washington, Westmoreland57 min
Aug 13, 5:58 PM EDTSpecial Weather StatementPBZGreene32 min
Aug 13, 6:19 PM EDTSpecial Weather StatementPBZGreene, Washington26 min
Aug 13, 6:29 PM EDTSpecial Weather StatementPBZBeaver31 min
Aug 13, 6:44 PM EDTSpecial Weather StatementPBZBeaver31 min
Aug 13, 6:47 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler43 min
Aug 13, 6:50 PM EDTSpecial Weather StatementPBZWestmoreland25 min
Aug 13, 6:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington49 min
Aug 13, 7:00 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence45 min
Aug 13, 7:01 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler44 min
Aug 13, 7:02 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland28 min
Aug 13, 7:04 PM EDTSevere Thunderstorm WarningPBZAllegheny26 min
Aug 13, 7:12 PM EDTSpecial Weather StatementPBZButler33 min
Aug 13, 7:21 PM EDTSevere Thunderstorm WarningPBZAllegheny39 min
Aug 13, 7:22 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington53 min
Aug 13, 7:27 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion48 min
Aug 13, 7:29 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland46 min
Aug 13, 7:37 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland53 min
Aug 13, 7:45 PM EDTFlash Flood WarningPBZAllegheny104 min
Aug 13, 7:45 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence30 min
Aug 13, 7:52 PM EDTSpecial Weather StatementPBZClarion, Forest, Venango23 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.